# SDR DXTA2024071912401

- Difficulty date: July 18, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N925QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0352
- Aircraft time: 1,051 hours, 696 cycles
- Engine: Pwc PW306D1
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 30B544905
- Part serial: 23249126
- Condition: Defective
- Location: Engine
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL PRESS LOW R AMBER CAS: AT FL 430, RECEIVED FUEL PRESS LOW R AMBER CAS MESSAGE.  THAT WAS SHORTLY FOLLOWED BY A RIGHT FUEL BOOST PUMP ON AMBER CAS MESSAGE.  THEN, SHORTLY AFTER THAT, THE RIGHT ENGINE DID AN UN-COMMANDED SHUT DOWN.  A RE-START WAS NOT ATTEMPTED.  TECHS ARRIVED AT THE AIRCRAFT AND NOTED FUEL TO BE DRIPPING FROM RIGHT ENGINE LOWER COWL. OPENED THE RH ENGINE COWL AND FOUND THAT THE FMU PILOT FUEL TUBE HAD FRACTURED AND WAS COMPLETELY SEPARATED FROM T HE FMU. CONTACTED MCC WITH FINDINGS AND PLACED PARTS ON ORDER. CONTACTED PWC AND CONFIRMED THAT AN ENGINE WINDMILLING INSPECTION WILL BE REQUIRED. SEE DISCREPANCY 3.2 FOR WORK PERFORMED. PER ROB FISCHER WITH PWC, "ON THE FUEL SYSTEM, THERE IS A NOTE THAT STATES: 'IF THE FUEL SUPPLY TO THE ENGINE WAS CUT OFF DURING WINDMILLING THE FUEL PUMP MIGHT HAVE RUN DRY AND NEED TO BE REPLACED AS A PRECAUTION.' I WOULD RECOMMEND REPLACING THE HMU AS A PRECAUTION". CONTACTED MCC AND PLACED PARTS ON ORDER. AWAITED PARTS. RECEIVED PARTS AND VERIFIED PAPERWORK. OPENED RH ENGINE LOWER COWLING. DISCONNECTED AND SECURED ALL APPLICABLE FUEL LINES AND ELECTRICAL CONNECTORS AND REMOVED THE SUSPECT FAULTY RH ENGINE HMU P/N 30B5449-05 S/N 23249126 IAW PWC306D EMM 73-20-01. INSTALLED OVERHAULED CONDITION HMU P/N 30B5449-05 S/N 18470368 AND CONNECTED ALL APPLICABLE FUEL LINES AND ELECTRICAL CONNECTORS IAW PWC306D EMM 73-20-01. PER MCC, REMOVED MAIN FUEL SUPPLY LINE P/N 6956100-118 5/N N/A AND INSTALLED NEW CONDITION MAIN FUEL SUPPLY LINE P/N 3082215 S/N N/A REF PWC306D EMM 73-20-01. REMOVED FRACTURED PILOT FUEL LINE P/N 3082215 AND INSTALLED NEW CONDITION PILOT FUEL LINE P/N 3082215 REF PWC306D EMM 73-10-01. DURING REMOVAL OF ENGINE DRAIN LINES TECHS NOTED THAT THE RH HYDRAULIC PUMP DRAIN LINE HAS FRACTURED. REMOVED FAILED RH HYDRAULIC PUMP DRAIN LINE P/N 6955100-32 AND INSTALLED NEW CONDITION HYDRAULIC PUMP DRAIN LINE P/N 6955100-32 AS REQUIRED. POWERED AIRCRAFT, STARTED THE ENGINES AND TAXIED TO THE KSLC RUN PAD IAW CE680A AFM. PERFORMED RH ENGINE GROUND CHECKS 1,2,3,5, AND 8 IAW PWC306DL EMM 71-00-00 WITH NO DISCREPANCIES NOTED. PERFORMED THE WINDSHIELD ANTI-ICING SYSTEM FUNCTIONAL CHECK IAW CE680A MM 30-40-00 WITH NO DISCREPANCIES NOTED. TAXIED AIRCRAFT BACK TO THE RAMP, SHUT DOWN THE ENGINES AND POWERED DOWN THE AIRCRAFT IAW THE CE680A AFM. DOSED ALL INTERIOR ACCESS AS REQUIRED. TECHS CONTACTED MCC AND PWC WITH WORK PERFORMED AND WAS ADVISED NO FURTHER ACTION REQUIRED AT THIS TIME. OPERATIONAL AND LEAK CHECKS GOOD.
